Please use this identifier to cite or link to this item:
Title: On the local dimensions of fractal measures
Authors: Le, Van Thanh
Nguyen, Van Quang
Keywords: local dimensions;fractal measures
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 3 (2002)
Description: p. 49-56
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 262.pdf
  • Description : 
  • Size : 2.2 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.